Integral Equations and Operator Theory

, Volume 34, Issue 2, pp 244–249

On a class of quasi-Fredholm operators


  • M. Berkani
    • Faculté des Sciences, Département de MathematiquesUniversité Mohammed I
Short Communications

DOI: 10.1007/BF01236475

Cite this article as:
Berkani, M. Integr equ oper theory (1999) 34: 244. doi:10.1007/BF01236475


We study a class of bounded linear operators acting on a Banach spaceX called B-Fredholm operators. Among other things we characterize a B-Fredholm operator as the direct sum of a nilpotent operator and a Fredholm operator and we prove a spectral mapping theorem for B-Fredholm operators.

AMS Classification

Download to read the full article text

Copyright information

© Birkhäuser Verlag 1999